Ahmad, Israr and Saaban, Azizan and Ibrahim, Adyda and Shahzad, Mohammad (2015) A research on the synchronization of two novel chaotic systems based on a nonlinear active control algorithm. Engineering, Technology & Applied Science Research, 5 (1). pp. 739-747. ISSN 1792-8036
Preview |
PDF
Available under License Creative Commons Attribution. Download (217kB) | Preview |
Abstract
The problem of chaos synchronization is to design a coupling between two chaotic systems (master-slave/drive-response systems configuration) such that the chaotic time evaluation becomes ideal and the output of the slave (response) system asymptotically follows the output of the master (drive) system.This paper has addressed the chaos synchronization problem of two chaotic systems using the Nonlinear Control Techniques, based on Lyapunov stability theory.It has been shown that the proposed schemes have outstanding transient performances and that analytically as well as graphically, synchronization is asymptotically globally stable.Suitable feedback controllers are designed to stabilize the closed-loop system at the origin. All simulation results are carried out to corroborate the effectiveness of the proposed methodologies by using Mathematica 9.
Item Type: | Article |
---|---|
Uncontrolled Keywords: | Synchronization; Lyapunov Stability Theory; Nonlinear Control; Routh-Hurwitz Criterion |
Subjects: | Q Science > QA Mathematics > QA76 Computer software |
Divisions: | School of Quantitative Sciences |
Depositing User: | Dr. Azizan Saaban |
Date Deposited: | 26 Jul 2015 03:21 |
Last Modified: | 27 Apr 2016 00:11 |
URI: | https://repo.uum.edu.my/id/eprint/14889 |
Actions (login required)
![]() |
View Item |